# SDR AALA20161228023

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 24,755 hours, 9,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT R1 DOOR IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
